Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bkm91

red marks from "leftovers"

Recommended Posts

I am about a week away from my four month mark. I don't have any active pimples on my face at the moment. But my face looks hardly better than when I first started the medicine. This is because I still have big red marks all over my cheeks. My face has gotten nice and smooth, but the red marks from pimples that cleared up two months ago are still there. I would have thought that by now, my face would have cleared up at least a bit. When will these red marks go away? When will they become less defined?

Share this post


Link to post
Share on other sites
Guest Blue_Eyed_Girl
I am about a week away from my four month mark. I don't have any active pimples on my face at the moment. But my face looks hardly better than when I first started the medicine. This is because I still have big red marks all over my cheeks. My face has gotten nice and smooth, but the red marks from pimples that cleared up two months ago are still there. I would have thought that by now, my face would have cleared up at least a bit. When will these red marks go away? When will they become less defined?

My doc prescribed me hydroquinone for this. It lightens the skin... almost like bleaching. :)

Share this post


Link to post
Share on other sites
The marks do fade with time, just gotta be patient.

That is very true, but you can use skin care products that contains hydroquinone and tetrinoin to speed up the healing process..Currently I am using kojic acid cream and so far so good, my red marks are fading about 90%..

Share this post


Link to post
Share on other sites

There is hardly anything you can use on your face while on Accutane, and most mild things are not helpful.

It sucks, but you must really wait it out. I had the exact same problem when I was on my first course of Accutane, and I did a lot of research but came to no solution to this problem. Your skin is sensitive while on Accutane, and it doesnt heal well.

Good luck

Share this post


Link to post
Share on other sites

Hydroquinone is extremely harsh on the skin. It would be best if you just wait it out since it will definitely fade away with time, or you can do a few sessions of IPL laser to speed up the fading process.

Share this post


Link to post
Share on other sites

Accutane does make red marks worse so the only thing you can do is to wait for it to fade slowly. You may speed up the process like what the others say with tretinoin such as Retin-A which i used to maintain my skin.

Share this post


Link to post
Share on other sites
Accutane does make red marks worse so the only thing you can do is to wait for it to fade slowly. You may speed up the process like what the others say with tretinoin such as Retin-A which i used to maintain my skin.

Do you still use retin-a?

Share this post


Link to post
Share on other sites
Accutane does make red marks worse so the only thing you can do is to wait for it to fade slowly. You may speed up the process like what the others say with tretinoin such as Retin-A which i used to maintain my skin.

Do you still use retin-a?

Yes I do on alternate nights.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×